# SDR 2024FA0000245

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N63681
- Make and model: Cessna 172P
- Aircraft serial: 17275467
- Aircraft time: 17,301 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C5895110117
- Part serial: 41356
- Condition: Inoperative
- Location: Aft Avionics Bay
- Part time: 17,301 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FOUND INOPERATIVE DURING INSPECTION.
